# SDR CHQA200800006

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 18,713 hours, 16,183 cycles
- Engine: Ge CF343B1
- Engine time: 18,515 hours, 15,783 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 386
- Condition: Failed
- Location: Te Flaps
- Part time: 13,656 hours, 11,295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO TUL - DURING CLIMB CREW RECEIVED A FLAP FAIL MESSAGE ON EICAS.  THE AIRCRAFT THEN RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE FLAP SYSTEM AND INTERROGATED THE FECU FOR FAULT CODES AND FOUND A FECU BIT FAIL MESSAGE ON THE FECU.  AFTER REPLACING THE FECU, THE FLAP SYSTEM OPERATED NORMALLY.
